# SDR UPS08653686

- Difficulty date: October 10, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 28,530 hours, 8,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 140T0130U38
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT CARGO COMPT STA 1086 RBL 26 PARTITION FRAME BOTTOM SUPPORT CLIP CRACKED, CRACK LENGTH .75 INCH.  SUPPORT CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
